# SDR DALA2023112009540

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 90,049 hours, 41,269 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3234 DISC: N ARRIVAL AT GATE APU FUME SMELL APPEARED CAPT TURNED OFF APU BLEED FUMES DISAPPEARED INSTANTLY CAPTAIN AND F/A NO SMELL ADV. C/A: INSPECTED APU / ENGINE INLETS PACK INLETS NO CONTAMINATION. NOTED PREFORMED ECS DECONTAMINATION PER AMDS W/C 2100-2005 R/R RECIRC FILTERS PER A320 AMM 21-26 NO SMELL PRESENT A/C OK FOR SVC. (LP: 729177)
